# SDR DALA2018081315024

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 53,175 hours, 25,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325219
- Condition: Scratched
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK, A SCRATCH WAS FOUND ON FUSELAGE SKIN AT BS 440, BETWEEN STRINGERS 19R & 20R. MAINTENANCE REPAIRED THE SKIN IAW ERA 570644-14.
